MathSciNet Relay Station
MathSciNet bibliographic data
MR960664 93D99 (34D10)
Fu, Minyue; Barmish, B. Ross Maximal unidirectional perturbation bounds for stability of polynomials and matrices. Systems Control Lett. 11 (1988), no. 3, 173–179.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement